Vector bundles on non-Kaehler elliptic principal bundles
Annales de l'Institut Fourier, Volume 63 (2013) no. 3, pp. 1033-1054.

We study relatively semi-stable vector bundles and their moduli on non-Kähler principal elliptic bundles over compact complex manifolds of arbitrary dimension. The main technical tools used are the twisted Fourier-Mukai transform and a spectral cover construction. For the important example of such principal bundles, the numerical invariants of a 3-dimensional non-Kähler elliptic principal bundle over a primary Kodaira surface are computed.

Nous étudions les fibrés vectoriels relativement semi-stables sur des varietés non-kählériennes qui sont des fibrés principaux elliptiques. Les principaux outils techniques utilisés sont la transformée de Fourier-Mukai tordue et une construction de revêtement spectral. Pour un exemple important de ces fibrés principaux, nous calculons les invariants numériques des fibrés elliptiques sur une surface de Kodaira primaire.

DOI: 10.5802/aif.2783
Classification: 14J60,  32L05,  14D22,  14F05,  32J17,  32Q25
Keywords: non-Kähler principal elliptic bundles, Calabi-Yau type threefolds, holomorphic vector bundles, moduli spaces
Brînzănescu, Vasile 1; Halanay, Andrei D. 2; Trautmann, Günther 3

1 “Simion Stoilow” Institute of Mathematics of the Romanian Academy P.O.Box 1-764, 014700 Bucharest (Romania)
2 University of Bucharest Faculty of Mathematics and Computer Science Str. Academiei 14 010014 Bucharest (Romania)
3 Universität Kaiserslautern Fachbereich Mathematik Erwin-Schrödinger-Straße D-67663 Kaiserslautern (Allemagne)
@article{AIF_2013__63_3_1033_0,
     author = {Br{\^\i}nz\u{a}nescu, Vasile and Halanay, Andrei D. and Trautmann, G\"unther},
     title = {Vector bundles on {non-Kaehler} elliptic principal bundles},
     journal = {Annales de l'Institut Fourier},
     pages = {1033--1054},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {3},
     year = {2013},
     doi = {10.5802/aif.2783},
     mrnumber = {3137479},
     zbl = {1299.14037},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2783/}
}
TY  - JOUR
AU  - Brînzănescu, Vasile
AU  - Halanay, Andrei D.
AU  - Trautmann, Günther
TI  - Vector bundles on non-Kaehler elliptic principal bundles
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 1033
EP  - 1054
VL  - 63
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2783/
UR  - https://www.ams.org/mathscinet-getitem?mr=3137479
UR  - https://zbmath.org/?q=an%3A1299.14037
UR  - https://doi.org/10.5802/aif.2783
DO  - 10.5802/aif.2783
LA  - en
ID  - AIF_2013__63_3_1033_0
ER  - 
%0 Journal Article
%A Brînzănescu, Vasile
%A Halanay, Andrei D.
%A Trautmann, Günther
%T Vector bundles on non-Kaehler elliptic principal bundles
%J Annales de l'Institut Fourier
%D 2013
%P 1033-1054
%V 63
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2783
%R 10.5802/aif.2783
%G en
%F AIF_2013__63_3_1033_0
Brînzănescu, Vasile; Halanay, Andrei D.; Trautmann, Günther. Vector bundles on non-Kaehler elliptic principal bundles. Annales de l'Institut Fourier, Volume 63 (2013) no. 3, pp. 1033-1054. doi : 10.5802/aif.2783. https://aif.centre-mersenne.org/articles/10.5802/aif.2783/

[1] Addington, Nicolas The Derived Category of the Intersection of Four Quadrics, 2009 (arXiv:0904.1764)

[2] Addington, Nicolas Spinor sheaves on singular quadrics, Proc. Amer. Math. Soc., Volume 139 (2011) no. 11, pp. 3867-3879 | DOI | MR | Zbl

[3] Atiyah, M. F. Vector bundles over an elliptic curve, Proc. London Math. Soc. (3), Volume 7 (1957), pp. 414-452 | DOI | MR | Zbl

[4] Barlet, Daniel Espace analytique réduit des cycles analytiques complexes compacts d’un espace analytique complexe de dimension finie, Fonctions de plusieurs variables complexes, II (Sém. François Norguet, 1974–1975), Springer, Berlin, 1975, p. 1-158. Lecture Notes in Math., Vol. 482 | MR | Zbl

[5] Barth, W.; Peters, C.; Van de Ven, A. Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 4, Springer-Verlag, Berlin, 1984 | MR | Zbl

[6] Bartocci, Claudio; Bruzzo, Ugo; Hernández Ruipérez, Daniel Fourier-Mukai and Nahm transforms in geometry and mathematical physics, Progress in Mathematics, 276, Birkhäuser Boston Inc., Boston, MA, 2009 | DOI | MR | Zbl

[7] Bartocci, Claudio; Bruzzo, Ugo; Ruipérez, Daniel Hernández; Muñoz Porras, José M. Mirror symmetry on K3 surfaces via Fourier-Mukai transform, Comm. Math. Phys., Volume 195 (1998) no. 1, pp. 79-93 | DOI | MR | Zbl

[8] Becker, Katrin; Becker, Melanie; Dasgupta, Keshav; Green, Paul S. Compactifications of heterotic theory on non-Kähler complex manifolds. I, J. High Energy Phys. (2003) no. 4, pp. 007, 60 pp. (electronic) | DOI | MR

[9] Ben-Bassat, Oren Twisting derived equivalences, Trans. Amer. Math. Soc., Volume 361 (2009) no. 10, pp. 5469-5504 | DOI | MR | Zbl

[10] Birkenhake, Christina; Lange, Herbert Complex abelian varieties, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 302, Springer-Verlag, Berlin, 2004 | MR | Zbl

[11] Bondal, A.; Orlov, D. Semiorthogonal decomposition for algebraic varieties, 1995 (eprinthttp://arxiv.org/abs/alg-geom/9506012)

[12] Bridgeland, Tom Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math., Volume 498 (1998), pp. 115-133 | DOI | MR | Zbl

[13] Bridgeland, Tom Equivalences of triangulated categories and Fourier-Mukai transforms, Bull. London Math. Soc., Volume 31 (1999) no. 1, pp. 25-34 | DOI | MR | Zbl

[14] Bridgeland, Tom; Maciocia, Antony Fourier-Mukai transforms for K3 and elliptic fibrations, J. Algebraic Geom., Volume 11 (2002) no. 4, pp. 629-657 | DOI | MR | Zbl

[15] Brînzănescu, Vasile; Moraru, Ruxandra Stable bundles on non-Kähler elliptic surfaces, Comm. Math. Phys., Volume 254 (2005) no. 3, pp. 565-580 | DOI | MR | Zbl

[16] Brînzănescu, Vasile; Moraru, Ruxandra Twisted Fourier-Mukai transforms and bundles on non-Kähler elliptic surfaces, Math. Res. Lett., Volume 13 (2006) no. 4, pp. 501-514 | DOI | MR | Zbl

[17] Brînzǎnescu, Vasile; Ueno, Kenji Néron-Severi group for torus quasi bundles over curves, Moduli of vector bundles (Sanda, 1994; Kyoto, 1994) (Lecture Notes in Pure and Appl. Math.), Volume 179, Dekker, New York, 1996, pp. 11-32 | MR | Zbl

[18] Burban, Igor; Kreußler, Bernd On a relative Fourier-Mukai transform on genus one fibrations, Manuscripta Math., Volume 120 (2006) no. 3, pp. 283-306 | DOI | MR | Zbl

[19] Căldăraru, Andrei Derived categories of twisted sheaves on elliptic threefolds, J. Reine Angew. Math., Volume 544 (2002), pp. 161-179 | DOI | MR | Zbl

[20] Căldăraru, Andrei; Distler, Jacques; Hellerman, Simeon; Pantev, Tony; Sharpe, Eric Non-birational twisted derived equivalences in abelian GLSMs, Comm. Math. Phys., Volume 294 (2010) no. 3, pp. 605-645 | DOI | MR | Zbl

[21] Caldararu, Andrei Horia Derived categories of twisted sheaves on Calabi-Yau manifolds, ProQuest LLC, Ann Arbor, MI, 2000 http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqdiss&rft_dat=xri:pqdiss:9967459 Thesis (Ph.D.)–Cornell University | MR

[22] Cardoso, G. L.; Curio, G.; Dall’Agata, G.; Lüst, D.; Manousselis, P.; Zoupanos, G. Non-Kähler string backgrounds and their five torsion classes, Nuclear Phys. B, Volume 652 (2003) no. 1-3, pp. 5-34 | DOI | MR | Zbl

[23] Deligne, P. Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Études Sci. Publ. Math. (1968) no. 35, pp. 259-278 | Numdam | MR | Zbl

[24] Donagi, Ron Y. Spectral covers, Current topics in complex algebraic geometry (Berkeley, CA, 1992/93) (Math. Sci. Res. Inst. Publ.), Volume 28, Cambridge Univ. Press, Cambridge, 1995, pp. 65-86 | MR | Zbl

[25] Donagi, Ron Y. Principal bundles on elliptic fibrations, Asian J. Math., Volume 1 (1997) no. 2, pp. 214-223 | MR | Zbl

[26] Donagi, Ron Y.; Pantev, Tony Torus fibrations, gerbes, and duality, Mem. Amer. Math. Soc., Volume 193 (2008) no. 901, pp. vi+90 (With an appendix by Dmitry Arinkin) | MR | Zbl

[27] Douady, A. Flatness and privilege, Enseignement Math. (2), Volume 14 (1968), pp. 47-74 | MR | Zbl

[28] Eisenbud, David Commutative algebra, Graduate Texts in Mathematics, 150, Springer-Verlag, New York, 1995 (With a view toward algebraic geometry) | DOI | MR | Zbl

[29] Friedman, Robert Rank two vector bundles over regular elliptic surfaces, Invent. Math., Volume 96 (1989) no. 2, pp. 283-332 | DOI | MR | Zbl

[30] Friedman, Robert; Morgan, John W.; Witten, Edward Vector bundles over elliptic fibrations, J. Algebraic Geom., Volume 8 (1999) no. 2, pp. 279-401 | MR | Zbl

[31] Goldstein, Edward; Prokushkin, Sergey Geometric model for complex non-Kähler manifolds with SU (3) structure, Comm. Math. Phys., Volume 251 (2004) no. 1, pp. 65-78 | DOI | MR | Zbl

[32] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York, 1977 (Graduate Texts in Mathematics, No. 52) | MR | Zbl

[33] Hirzebruch, F. Topological methods in algebraic geometry, Third enlarged edition. New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by A. Borel. Die Grundlehren der Mathematischen Wissenschaften, Band 131, Springer-Verlag New York, Inc., New York, 1966 | MR | Zbl

[34] Höfer, Thomas Remarks on torus principal bundles, J. Math. Kyoto Univ., Volume 33 (1993) no. 1, pp. 227-259 | MR | Zbl

[35] Huybrechts, D. Fourier-Mukai transforms in algebraic geometry, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, Oxford, 2006 | DOI | MR | Zbl

[36] Huybrechts, Daniel; Lehn, Manfred The geometry of moduli spaces of sheaves, Aspects of Mathematics, E31, Friedr. Vieweg & Sohn, Braunschweig, 1997 | MR | Zbl

[37] Kapustin, Anton; Orlov, Dmitri Vertex algebras, mirror symmetry, and D-branes: the case of complex tori, Comm. Math. Phys., Volume 233 (2003) no. 1, pp. 79-136 | DOI | MR | Zbl

[38] Kuznetsov, Alexander Derived categories of quadric fibrations and intersections of quadrics, Adv. Math., Volume 218 (2008) no. 5, pp. 1340-1369 | DOI | MR | Zbl

[39] Mukai, Shigeru Duality between D(X) and D(X ^) with its application to Picard sheaves, Nagoya Math. J., Volume 81 (1981), pp. 153-175 http://projecteuclid.org/getRecord?id=euclid.nmj/1118786312 | MR | Zbl

[40] Mumford, David Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay, 1970 | MR | Zbl

[41] Orlov, D. O. Derived categories of coherent sheaves and equivalences between them, Uspekhi Mat. Nauk, Volume 58 (2003) no. 3(351), pp. 89-172 | DOI | MR | Zbl

[42] Pourcin, Geneviève Théorème de Douady au-dessus de S, Ann. Scuola Norm. Sup. Pisa (3), Volume 23 (1969), pp. 451-459 | Numdam | MR | Zbl

[43] Ruipérez, D. Hernández; Muñoz Porras, J. M. Stable sheaves on elliptic fibrations, J. Geom. Phys., Volume 43 (2002) no. 2-3, pp. 163-183 | DOI | MR | Zbl

[44] Tu, Loring W. Semistable bundles over an elliptic curve, Adv. Math., Volume 98 (1993) no. 1, pp. 1-26 | DOI | MR | Zbl

Cited by Sources: